Alert archive / Maine / Wind Advisories in 2016
Wind Advisory 5, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Feb 23, 2016, 2:57 PM EST for Hancock County, Washington County, Maine. It took effect at Feb 25, 2016, 10:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 2:57 PM EST (19:57 UTC)
- In effect from
- Feb 25, 2016, 10:00 AM EST
- Expired
- Feb 25, 2016, 8:08 PM EST
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541 WWUS71 KCAR 231957 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EST TUE FEB 23 2016 MEZ029-030-240900- /O.NEW.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 257 PM EST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. * WINDS...SOUTH 15 TO 25 MPH. GUSTS UP TO 45 MPH MOSTLY OVER HIGHER TERRAIN AND ALONG THE IMMEDIATE COAST. * TIMING...FROM LATE MORNING THURSDAY THROUGH THURSDAY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VJN
15 follow-up statements
017 WWUS71 KCAR 232337 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 637 PM EST TUE FEB 23 2016 MEZ029-030-240745- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 637 PM EST TUE FEB 23 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 15 TO 25 MPH. GUSTS UP TO 45 MPH MOSTLY OVER HIGHER TERRAIN AND ALONG THE IMMEDIATE COAST. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
773 WWUS71 KCAR 240248 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 948 PM EST TUE FEB 23 2016 MEZ029-030-241100- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 948 PM EST TUE FEB 23 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 15 TO 25 MPH. GUSTS UP TO 45 MPH MOSTLY OVER HIGHER TERRAIN AND ALONG THE IMMEDIATE COAST. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
319 WWUS71 KCAR 240845 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 345 AM EST WED FEB 24 2016 MEZ029-030-241645- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 345 AM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
945 WWUS71 KCAR 241024 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 524 AM EST WED FEB 24 2016 MEZ029-030-241830- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 524 AM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEWITT
729 WWUS71 KCAR 241926 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 226 PM EST WED FEB 24 2016 MEZ029-030-250900- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 226 PM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VJN
046 WWUS71 KCAR 242327 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 627 PM EST WED FEB 24 2016 MEZ029-030-250730- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 627 PM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
287 WWUS71 KCAR 250224 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 924 PM EST WED FEB 24 2016 MEZ029-030-251030- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 924 PM EST WED FEB 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
038 WWUS71 KCAR 250959 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 459 AM EST THU FEB 25 2016 MEZ029-030-251800- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 459 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEWITT
519 WWUS71 KCAR 251145 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 645 AM EST THU FEB 25 2016 MEZ029-030-251945- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 645 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEWITT
980 WWUS71 KCAR 251429 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 929 AM EST THU FEB 25 2016 MEZ001>006-010-251700- /O.NEW.KCAR.FG.Y.0001.160225T1429Z-160225T1700Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD 929 AM EST THU FEB 25 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THIS MORNING. * IMPACTS...VISIBILITIES WILL BE REDUCED TO A QUARTER MILE OR LESS IN AREAS OF DENSE FOG THROUGH THE REMAINDER OF THE MORNING. IN ADDITION...ROADS WILL REMAIN ICY IN SPOTS CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MEZ029-030-252200- /O.CON.KCAR.WI.Y.0005.160225T1500Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 929 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NORCROSS
911 WWUS71 KCAR 251656 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1156 AM EST THU FEB 25 2016 MEZ003>006-010-251800- /O.CAN.KCAR.FG.Y.0001.000000T0000Z-160225T1700Z/ NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD 1156 AM EST THU FEB 25 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE DENSE FOG ADVISORY. PATCHY FOG HOWEVER WILL PERSIST, ESPECIALLY OVER HIGHER TERRAIN. $$ MEZ001-002-252000- /O.EXT.KCAR.FG.Y.0001.000000T0000Z-160225T2000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 1156 AM EST THU FEB 25 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THROUGH MID AFTERNOON. * IMPACTS...VISIBILITIES WILL BE REDUCED TO A QUARTER MILE OR LESS IN AREAS OF DENSE FOG THROUGH MID AFTERNOON, ESPECIALLY OVER HIGHER TERRAIN. IN ADDITION...ROADS WILL REMAIN ICY IN SPOTS CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MEZ029-030-260100- /O.CON.KCAR.WI.Y.0005.000000T0000Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 1156 AM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
476 WWUS71 KCAR 251700 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1200 PM EST THU FEB 25 2016 MEZ001-002-252000- /O.CON.KCAR.FG.Y.0001.000000T0000Z-160225T2000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 1200 PM EST THU FEB 25 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES...MAINLY NORTH OF CARIBOU AND OVER HIGHER TERRAIN. * TIMING...THROUGH MID AFTERNOON. * IMPACTS...VISIBILITIES WILL BE REDUCED TO A QUARTER MILE OR LESS IN AREAS OF DENSE FOG THROUGH MID AFTERNOON... ESPECIALLY OVER HIGHER TERRAIN. IN ADDITION...ROADS WILL REMAIN ICY IN SPOTS CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MEZ029-030-260100- /O.CON.KCAR.WI.Y.0005.000000T0000Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 1200 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
863 WWUS71 KCAR 251931 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 231 PM EST THU FEB 25 2016 MEZ001-002-260000- /O.EXT.KCAR.FG.Y.0001.000000T0000Z-160226T0000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 231 PM EST THU FEB 25 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES...ESPECIALLY OVER HIGHER TERRAIN. * TIMING...THROUGH EARLY EVENING. * IMPACTS...VISIBILITIES WILL BE REDUCED TO A QUARTER MILE OR LESS IN AREAS OF DENSE FOG THROUGH EARLY EVENING...ESPECIALLY OVER HIGHER TERRAIN. IN ADDITION...ROADS WILL REMAIN ICY IN SPOTS CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MEZ029-030-260500- /O.CON.KCAR.WI.Y.0005.000000T0000Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 231 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
894 WWUS71 KCAR 252235 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 535 PM EST THU FEB 25 2016 MEZ001-002-260200- /O.EXT.KCAR.FG.Y.0001.000000T0000Z-160226T0200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 535 PM EST THU FEB 25 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES...ESPECIALLY OVER HIGHER TERRAIN. * TIMING...THROUGH EARLY EVENING. * IMPACTS...VISIBILITIES WILL BE REDUCED TO A QUARTER MILE OR LESS IN AREAS OF DENSE FOG THROUGH EARLY EVENING...ESPECIALLY OVER HIGHER TERRAIN. IN ADDITION...ROADS WILL REMAIN ICY IN SPOTS CREATING HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MEZ029-030-260500- /O.CON.KCAR.WI.Y.0005.000000T0000Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 535 PM EST THU FEB 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH. GUSTS UP TO 45 MPH MOSTLY OVER THE IMMEDIATE COAST AND HIGHER TERRAIN. * TIMING...THROUGH THIS EVENING. * IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VJN
146 WWUS71 KCAR 260108 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 808 PM EST THU FEB 25 2016 MEZ001-002-260215- /O.CAN.KCAR.FG.Y.0001.000000T0000Z-160226T0200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 808 PM EST THU FEB 25 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES HAVE RISEN WELL ABOVE A QUARTER MILE AT MOST LOCATIONS. $$ MEZ029-030-260215- /O.CAN.KCAR.WI.Y.0005.000000T0000Z-160226T0500Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 808 PM EST THU FEB 25 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE REMAINED BELOW 45 MPH...AND ARE NO LONGER EXPECTED. $$ VJN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 23, 12:44 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 23, 12:44 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1244 PM EST TUE FEB 23 2016 .SYNOPSIS... HIGH PRESSURE WILL MOVE TO THE EAST OF NEW ENGLAND TODAY. LOW PRESSURE APPROACHING FROM THE SOUTHWEST WILL BRING SNOW ON WEDNESDAY. SNOW WILL CHANGE TO RAIN FROM SOUTH TO NORTH LATER WEDNESDAY CONTINUING THROUGH THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... 1245 PM UPDATE... TEMPS ARE BEHAVING AS EXPECTED TDA. NO CHGS NEEDED AT THIS TIME. WL LKLY BE CONSIDERING HEADLINES FOR THE IMPENDING STORM WITH THE NEXT PACKAGE. PREV DISCUSSION BLO... STRONG HIGH PRESSURE CENTERED OVER NORTHERN MAINE THIS MORNING WILL MOVE TO THE EAST DURING THE DAY TODAY. EXPECT OVER RUNNING PRECIPITATION TO DEVELOP TONIGHT BEHIND THE DEPARTING HIGH AND AS LOW PRESSURE DEVELOPS ALONG THE MID ATLANTIC COAST. FOR PRECIPITATION TYPE WILL USE THE PRECIPITATION FROM THICKNESS TOOL RUN ON A 50/50 BLEND OF THE NAM AND GFS. FOR SNOW RATIO WILL USE THE SNOW RATIO BLENDER RUN ON A MODEL BLEND USING THE COBB METHOD. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... CONFIDENCE IS HIGH THAT THE REGION WILL BE SEEING A SIGNIFICANT WINTER EVENT DURING THIS TERM. THE WHOLE BALL OF WAX INCLUDED W/SNOW, SLEET, FREEZING RAIN AND THEN RAIN ALONG W/WIND AND POSSIBLY RECORD TEMPS. HAZARDOUS IMPACTS EXPECTED W/TREACHEROUS DRIVING CONDITIONS POSSIBLE ESPECIALLY ACROSS THE NORTHERN 1/2 OF THE CWA. SO HERE WE GO: ALL THE LONG RANGE GUIDANCE INCLUDING THE 00Z GFS SNOW A BIT FURTHER E W/THE TRACK OF THE STRONG LOW MOVING ACROSS NYS WED NIGHT INTO THU AND THEN ACROSS SOUTHERN QUEBEC AND THROUGH NW MAINE THU NIGHT AND FRI. STRONG HIGH PRES MOVING ACROSS NEWFOUNDLAND WILL ALLOW FOR COLD AIR DAMMING TO SET UP. SNOW WILL CONTINUE INTO WEDNESDAY MORNING AND THEN CHANGE TO A PERIOD OF FREEZING RAIN W/SOME BRIEF SLEET AND THEN ALL RAIN FOR DOWNEAST AND THE COAST AS STRONG WAA SETS UP. NORTH OF THERE, SNOW MIXING W/A PERIOD OF SLEET AND THEN GOING TO FREEZING RAIN BY WEDNESDAY EVENING. ACROSS FAR NORTHERN MAINE, SAY FROM CARIBOU-PRESQUE ISLE NORTH INTO THE ALLAGASH AND ST. JOHN VALLEY, FROZEN/FREEZING PRECIP WILL HANG ON LONGER. THE CANADIAN/GFS AND ECMWF ARE FASTER W/WAA & THE CHANGEOVER W/LESS SNOWFALL BUT DO SHOW THE ICING POTENTIAL INTERESTINGLY ENOUGH, THE NAM KEEPS THE COLD AIR WEDGED IN LONGER AS IT SHOWED A WEAK LOW PRES MOVING UP ALONG THE COASTAL FRONTAL WHICH WOULD LEND SUPPORT FOR THE COLD AIR TO HANG ON LONGER. NAM/GFS SOUNDINGS AND BUFKIT PROFILES SUPPORT A DECENT SWATH OF SNOW. DECIDED TO TAKE A BLEND OF THE NAM & GFS ATTM AND GO FOR 4-6 INCHES ACROSS NORTHERN MAINE W/UP TO 0.25 INCH OF ICE ACCRETION BEFORE GOING OVER TO RAIN BY THURSDAY MORNING. THE NAM DISTRIBUTES A RANGE OF 6-9 INCHES ACROSS FAR NORTHERN MAINE AS IT KEEPS THE SNOW IN LONGER. ACROSS CENTRAL AND DOWNEAST AREAS, 1-3 INCHES OF SNOW W/SOME ICE BEFORE THE CHANGEOVER TO RAIN WEDNESDAY AFTERNOON. IT MUST BE STRESSED THAT DESPITE THE CHANGEOVER TO RAIN, GROUND TEMPS WILL MOST LIKELY STAY BELOW 32F FOR A TIME TO ALLOW FOR FURTHER ICING. THIS COULD BE MISLEADING TO MOTORISTS SEEING WATER ON THE ROAD WHICH COULD BE COVERING ICE UNDERNEATH WHICH WOULD LEAD TO TREACHEROUS TRAVELING. THE OTHER ISSUES WILL BE THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING POTENTIAL AS A SSE FLOW WILL DRAW A WARM, MOISTURE LADEN AIRMASS UP THROUGH 300MBS INTO THE NEW ENGLAND REGION. RAINFALL AMOUNTS OF 1.5 TO UP TO 2 INCHES OF RAINFALL ARE POSSIBLE. MORE ON THIS IN THE HYDROLOGY SECTION BELOW. WINDS WILL BE A CONCERN ALONG THE COAST W/GUST TO 40+ MPH THURSDAY AFTERNOON. THE STRONGEST WINDS STAY OUT OVER THE GULF OF MAINE AS IT LOOKS ATTM. RECORD HIGH TEMPERATURES COULD BE HIT THURSDAY AS UPPER 40S TO LOWER 50S POSSIBLE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... UNSEASONABLY WARM THURSDAY NIGHT W/COLDER AIR ARRIVING FOR FRIDAY INTO THE WEEKEND. RAIN CONTINUES THURSDAY NIGHT W/THE SURGE OF WARM AIR AND DEEP MOISTURE. CAA IS FORECAST TO START SEEPING IN BY EARLY FRIDAY MORNING WHICH WOULD ALLOW FOR LEFTOVER RAIN TO GO BACK TO SNOW BEFORE ENDING BY MID TO LATE MORNING. THIS WILL BE ESPECIALLY TRUE IF THE LOW TRACKS AS ADVERTISED BY THE GUIDANCE AND SOME ACCUMULATION WOULD BE POSSIBLE. A FLASH-FREEZE POSSIBLE W/MORE HAZARDOUS CONDITIONS. ACTIVE PATTERN CONTINUES CONTINUES W/A LOW PRES SYSTEM MOVING ACROSS NORTHERN AREAS SATURDAY NIGHT INTO SUNDAY W/SOME MEASURABLE SNOW. A BRIEF REPRIEVE SUNDAY AFTERNOON INTO SUNDAY NIGHT AND THEN ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION BY MONDAY W/THE POTENTIAL FOR MORE SNOW AS SHOWN BY THE ECMWF AND GFS. TEMPERATURES DURING THIS TIME PERIOD ARE FORECAST TO BE NEAR SEASONAL NORMS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... NEAR TERM: VFR CONDITIONS TO CONTINUE THRU 10Z FOR SOUTHERN TERMINALS BEFORE IFR SETS IN AROUND 10Z IN -SN. FURTHER NORTH EXPECTING MVFR BY 10Z-12Z BEFORE IFR -SN BEGINS AROUND 14Z. IFR WILL CONTINUE IN MIXED PCPN AT BHB AND BGR BEGINNING AFTER 15Z THRU END OF TAF VALID TIME. SHORT TERM: CONDITIONS WILL BE DOWN QUICKLY TO IFR AND EVEN LIFR ON WEDNESDAY W/SNOW AND FZRA AND THEN A CHANGEOVER TO RAIN LATER WEDNESDAY NIGHT INTO THURSDAY. IFR/LIFR CONTINUES FOR ALL TERMINALS INTO THURSDAY. SOME LLWS EXPECTED FOR KBGR & KBHB ON THURSDAY. IFR CONTINUES THURSDAY NIGHT INTO FRIDAY W/RAIN POSSIBLY CHANGING TO SNOW BY FRIDAY MORNING AS COLDER AIR MOVES IN FROM CANADA. && .MARINE... NEAR TERM: HAVE USED THE NAM12 FOR SUSTAINED WINDS. FOR WAVES: CURRENTLY MULTIPLE WAVE SYSTEMS CONTINUE TO EFFECT THE WATERS. THE PRIMARY WAVE GROUP IS A SOUTHERLY LONG PERIOD SWELL (185 DEGREES 1-2 FEET/10-12 SECONDS. THIS IS ACCOMPANIED BY A SECONDARY NORTHERLY WIND WAVE. THE LONG PERIOD WAVE SYSTEM WILL PERSIST THROUGH TONIGHT. LATER TONIGHT ALSO EXPECT WINDS TO VEER INTO A MORE EASTERLY DIRECTION AND INCREASE IN SPEED. AS A RESULT WIND WAVES WILL INCREASE TO 3-4 FEET BY WEDNESDAY MORNING. FOR WAVES HEIGHTS CURRENT NEAR SHORE WAVE MODEL IS RUNNING TOO HIGH SO HAVE USED THE WNA/4 FOR WAVE GRIDS. SHORT TERM: A GALE WATCH LOOKS LIKE IT WILL BE NEEDED FOR THURSDAY INTO THURSDAY EVENING W/THE LLVL JET OF 55+ KTS OVER THE GULF OF MAINE WATERS. SUSTAINED WINDS OF 30-35 KT EXPECTED DURING THIS TIMEFRAME ALONG W/WAVE HEIGHTS BUILDING TO A RANGE OF 12 TO 15 FT BY FRIDAY. THERE COULD BE SOME MINOR COASTAL FLOODING POSSIBLE AT THE TIMES OF HIGH TIDE FRIDAY AFTERNOON. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...FARRAR/MIGNONE SHORT TERM...HEWITT LONG TERM...HEWITT AVIATION...FARRAR/MIGNONE/HEWITT MARINE...FARRAR/MIGNONE/HEWITT
Hazardous weather outlook, Feb 23, 5:55 AM EST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 555 AM EST TUE FEB 23 2016 MEZ001>006-010-011-015>017-029>032-241100- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 555 AM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. SNOW WILL MOVE INTO SOUTHERN AREAS WELL AFTER MIDNIGHT WITH MINOR ACCUMULATIONS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH CONFIDENCE FOR HAZARDOUS IMPACTS FOR THE REGION WEDNESDAY CONTINUING THROUGH THURSDAY. A SIGNIFICANT SNOWFALL POSSIBLE WITH 3 TO 6 INCHES ON WEDNESDAY CHANGING OVER TO SOME SLEET AND FREEZING RAIN BY LATER WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. ICE POTENTIAL OF UP TO ONE QUARTER INCH OF ICE IS POSSIBLE. HEAVY RAINFALL OF 1 TO 2 INCHES IS POSSIBLE THURSDAY INTO THURSDAY NIGHT. THIS COULD LEAD TO SOME FLOODING WITH ICE MOVEMENT ON AREA RIVERS AND STREAMS. STRONG WIND GUSTS ARE EXPECTED THURSDAY AFTERNOON INTO THURSDAY EVENING MAINLY ALONG THE COAST. CONTINUE TO MONITOR THE LATEST FORECAST FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-241100- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 555 AM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE CONDITIONS ARE POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 2:53 PM EST | Gale Warning | CAR | 58 hr | |
| Feb 23, 3:24 PM EST | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 69 hr |
| Feb 23, 3:58 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.